Bernstein’s Inequality for the Weyl Derivatives of Trigonometric Polynomials in the Space L 0

Результат исследований: Вклад в журналСтатьяНаучно-исследовательскаярецензирование

Язык оригиналаАнглийский
Страницы (с-по)263-270
Число страниц8
ЖурналMathematical Notes
Том104
Номер выпуска1-2
DOI
СостояниеОпубликовано - 1 июл 2018

Отпечаток

Trigonometric Polynomial
L-space
Derivative
Exponential Growth
Logarithmic
Integer

Ключевые слова

    Предметные области ASJC Scopus

    • Mathematics(all)

    Предметные области WoS

    • Математика

    ГРНТИ

    • 27.00.00 МАТЕМАТИКА

    Уровень публикации

    • Перечень ВАК

    Цитировать

    @article{05b54bc679f642219ab20c34b8075db8,
    title = "Bernstein’s Inequality for the Weyl Derivatives of Trigonometric Polynomials in the Space L 0",
    keywords = "Bernstein’s inequality, the space L, trigonometric polynomial, Weyl derivative",
    author = "Leont’eva, {A. O.}",
    year = "2018",
    month = "7",
    day = "1",
    doi = "10.1134/S0001434618070271",
    language = "English",
    volume = "104",
    pages = "263--270",
    journal = "Mathematical Notes",
    issn = "0001-4346",
    publisher = "Kluwer Academic/Plenum Publishers",
    number = "1-2",

    }

    Bernstein’s Inequality for the Weyl Derivatives of Trigonometric Polynomials in the Space L 0. / Leont’eva, A. O.

    В: Mathematical Notes, Том 104, № 1-2, 01.07.2018, стр. 263-270.

    Результат исследований: Вклад в журналСтатьяНаучно-исследовательскаярецензирование

    TY - JOUR

    T1 - Bernstein’s Inequality for the Weyl Derivatives of Trigonometric Polynomials in the Space L 0

    AU - Leont’eva, A. O.

    PY - 2018/7/1

    Y1 - 2018/7/1

    KW - Bernstein’s inequality

    KW - the space L

    KW - trigonometric polynomial

    KW - Weyl derivative

    UR - http://www.scopus.com/inward/record.url?scp=85054520171&partnerID=8YFLogxK

    UR - https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=tsmetrics&SrcApp=tsm_test&DestApp=WOS_CPL&DestLinkType=FullRecord&KeyUT=000446511500027

    UR - https://elibrary.ru/item.asp?id=38619352

    U2 - 10.1134/S0001434618070271

    DO - 10.1134/S0001434618070271

    M3 - Article

    VL - 104

    SP - 263

    EP - 270

    JO - Mathematical Notes

    JF - Mathematical Notes

    SN - 0001-4346

    IS - 1-2

    ER -